Does phenazopyridine treat epididymitis?
I went to see my physician for a genital infection (epididymitis more than likely), but I feel I may not have been specific enough (my fault) and the doctor interpreted it as a urinary tract infection (of which I don't really have symptoms) and not the testis. (The office was very busy today and patients were coming in and out quickly) The doctor prescribed six days of phenazopyridine and azithromycin. Will this work for a testicular infection? Or should I go back to my clinic and seek clarification?
Thank you for your input.
- Country GIRLLv 72 weeks ago
this is used to treat UTIs,, the symptoms not the cause...……………...This medication treats utis ::: irritation, burning, pain, and the urge to go....
This is not goina work for your issue...………...
Inflammation is most likely the cause,,,,,,,, Can try anti- inflammatorys, ice for swelling ( if have any).
The epididymis , which lies against the testis, is a coiled tube almost 20 ft long. It collects sperm from the testis and provides the space and environment for sperm to mature.
Sounds like its a bactercial infection ;;;;;which is common,,,,,,,,,,,,,,,,, Antibiotics usually given for this is '''''''''''''''''''''''''''''''''''''''
- formerly_bobLv 72 weeks ago
Any time you have questions about a diagnosis or office visit, you can call the office/clinic and ask them. You should not need to schedule another visit.
There doesn't seem to be much cause for concern. You have an infection and were prescribed an antibiotic to treat the infection, along with a drug that relieves urinary tract and male genital tract symptoms. If you still have symptoms after the antibiotic is finished, then its time to go back to the docotor.